American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Dustin Ross. Localization and gluing of orbifold amplitudes: The Gromov-Witten orbifold vertex. Trans. Amer. Math. Soc. 366 (2014) 1587-1620.
Abstract, references, and article information   
View Article: PDF

[2] Bumsig Kim, Andrew Kresch and Yong-Geun Oh. A compactification of the space of maps from curves. Trans. Amer. Math. Soc. 366 (2014) 51-74.
Abstract, references, and article information   
View Article: PDF

[3] Alexandra Popa. The genus one Gromov-Witten invariants of Calabi-Yau complete intersections. Trans. Amer. Math. Soc. 365 (2013) 1149-1181.
Abstract, references, and article information   
View Article: PDF

[4] Junho Lee. Sum formulas for local Gromov-Witten invariants of spin curves. Trans. Amer. Math. Soc. 365 (2013) 459-490.
Abstract, references, and article information   
View Article: PDF

[5] Naichung Conan Leung and Changzheng Li. Gromov-Witten invariants for $G/B$ and Pontryagin product for ${\Omega}K$. Trans. Amer. Math. Soc. 364 (2012) 2567-2599.
Abstract, references, and article information   
View Article: PDF

[6] Xiaobo Liu. On certain vanishing identities for Gromov-Witten invariants. Trans. Amer. Math. Soc. 363 (2011) 2939-2953. MR 2775793.
Abstract, references, and article information   
View Article: PDF

[7] Wei-Ping Li and Zhenbo Qin. $1$-point Gromov-Witten invariants of the moduli spaces of sheaves over the projective plane. Trans. Amer. Math. Soc. 363 (2011) 2551-2569. MR 2763726.
Abstract, references, and article information   
View Article: PDF

[8] Anca M. Mustata and Andrei Mustata. Universal relations on stable map spaces in genus zero. Trans. Amer. Math. Soc. 362 (2010) 1699-1720. MR 2574874.
Abstract, references, and article information   
View Article: PDF

[9] Edward Becerra and Bernardo Uribe. Stringy product on twisted orbifold K-theory for abelian quotients. Trans. Amer. Math. Soc. 361 (2009) 5781-5803. MR 2529914.
Abstract, references, and article information   
View Article: PDF

[10] Daewoong Cheong. Quantum cohomology rings of Lagrangian and orthogonal Grassmannians and total positivity. Trans. Amer. Math. Soc. 361 (2009) 5505-5537. MR 2515821.
Abstract, references, and article information   
View Article: PDF

[11] Aaron Bertram, Renzo Cavalieri and Gueorgui Todorov. Evaluating tautological classes using only Hurwitz numbers. Trans. Amer. Math. Soc. 360 (2008) 6103-6111. MR 2425705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Leonardo Constantin Mihalcea. Giambelli formulae for the equivariant quantum cohomology of the Grassmannian. Trans. Amer. Math. Soc. 360 (2008) 2285-2301. MR 2373314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Luc Lapointe and Jennifer Morse. Quantum cohomology and the $k$-Schur basis. Trans. Amer. Math. Soc. 360 (2008) 2021-2040. MR 2366973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dalide Pontoni. Quantum cohomology of $\text{\normalfont H\lowercase{ilb}}^2(\mathbb{P}^1 \times\mathbb{P}^1)$ and enumerative applications. Trans. Amer. Math. Soc. 359 (2007) 5419-5448. MR 2327036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Izzet Coskun. Gromov-Witten invariants of jumping curves. Trans. Amer. Math. Soc. 360 (2008) 989-1004. MR 2346480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Cristina Martínez. The degree of the variety of rational ruled surfaces and Gromov-Witten invariants. Trans. Amer. Math. Soc. 358 (2006) 2611-2624. MR 2204046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anders Skovsted Buch. Quantum cohomology of partial flag manifolds. Trans. Amer. Math. Soc. 357 (2005) 443-458. MR 2095617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1